# SDR FDEA201008132995

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N54701
- Condition: Gouged
- Location: Bs 700-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT LBL 45.50 AT STA 700-780 SEVERAL NICKS.  BLENDED OUT SEVERAL NICKS ON CABIN FLOOR SEAT TRACK AND FOUND TO BE OUT OF LIMIT. REMOVED SEAT TRACK FROM STA 700-780 IAW SRM 51-49-02 REPLACED WITH THE NEW SEAT TRACK WITH BATCH NR 1869949 AND INSTALLED ON STA 700-780 IAW RM 51-40-02.  BLENDED AREA L= 18.0" W= .50" D=.025 OUT OF LIMITS IAW  SRM 53-00-52 FIG 101 DET I.   SEAT TRACK PN 143N5470-1. MAJOR REPAIR
